Distribution of eigenvalues for uniformly minimal systems of root functions of ordinary differential operators
Differencialʹnye uravneniâ, Tome 32 (1996) no. 1, pp. 62-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1996_32_1_a8,
author = {L. V. Kritskov},
title = {Distribution of eigenvalues for uniformly minimal systems of root functions of ordinary differential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {62--70},
year = {1996},
volume = {32},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1996_32_1_a8/}
}
TY - JOUR AU - L. V. Kritskov TI - Distribution of eigenvalues for uniformly minimal systems of root functions of ordinary differential operators JO - Differencialʹnye uravneniâ PY - 1996 SP - 62 EP - 70 VL - 32 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1996_32_1_a8/ LA - ru ID - DE_1996_32_1_a8 ER -
L. V. Kritskov. Distribution of eigenvalues for uniformly minimal systems of root functions of ordinary differential operators. Differencialʹnye uravneniâ, Tome 32 (1996) no. 1, pp. 62-70. http://geodesic.mathdoc.fr/item/DE_1996_32_1_a8/